# SDR AALA201705109018

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 3,994 hours, 1,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING PS2 CHECK, FOUND SEAT 32C, SEAT MOUNTED PATHWAY EMERGENCY LIGHTS DID NOT LIGHT UP. REPINNED POWER CONNECTOR 7260VC12 TO SEAT 32C PER ESPM 20-48-21. (SEE ALSO AALA201705109008).
